Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Back to Search Results |
| Model Number |
1101 |
| Medical Device Problem Codes |
Failure to Charge (1085); Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with the neurostimulator experienced a loss of symptom relief despite undergoing multiple device reprogramming sessions.Imaging was obtained and demonstrated lead migration.Based on these findings, lead revision was discussed with the patient.The patient also reported difficulty charging the neurostimulator due to limited shoulder mobility, which prevented them from consistently charging the device.As a result, battery replacement was also discussed.The patient subsequently underwent a revision procedure during which all previously implanted neurostimulation components were explanted and replaced with a new lead and an ins.
Additional Manufacturer Narrative
Block d2b:
additional pro code: qon.Block d10:
model number/catalog number: 1201,
serial number: (b)(6),
batch/lot number: al10024085,
model/catalog description: 1201,
unique identifier (udi)#: (b)(4).Block g4:
additional premarket / 510 (k): p190006.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi)# and other specific product information.If additional details become available, a supplemental report will be submitted.